# SDR SWAA2022032167039

- Difficulty date: February 3, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737*
- Aircraft serial: 32488
- Aircraft time: 52,760 hours, 31,347 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LEFT WING) T/E COVE SEAL SUPPORT ANGLE CRACKED AT LOWER ATTACH POINT ON TRANSVERSE WEB RSS273 / [01] REMOVED AND REPLACED L/W T/E COVE SEAL SUPPORT ANGLE COMMON TO TRANSVERSE WEB IAW SRM 51-40-02-0G-0 STEP 4;[02] INSPECTION COMPLETE
